# SDR CA060413010

- Difficulty date: April 13, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N40827
- Condition: Corroded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXFOLIATED CORROSION AT 2 ADJACENT LOCATIONS (TC NR  20060413010)
